×

zbMATH — the first resource for mathematics

Matrix equations and the separation of matrix eigenvalues. (English) Zbl 0187.30104

MSC:
15A24 Matrix equations and identities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fujiwara, M.: Über die nullstellen der ganzen funktionen vom geschlecht null und eins. Tohôku math. J. 25, 27-35 (1925) · JFM 51.0098.02
[2] Gantmacher, F. R.: The theory of matrices. (1960) · Zbl 0088.25103
[3] Gantmacher, F. R.: The theory of matrices. (1960) · Zbl 0088.25103
[4] Hermite, C.: Extrait d’une lettre de mr. Ch. Hermite de Paris à mr. Borchardt de Berlin sur le nombre des racines d’une équation algébrique comprises entre des limites données. J. reine angew. Math. 51, 39-51 (1856) · ERAM 052.1365cj
[5] Krein, M. G.; Naimark, M. A.: The method of symmetric and Hermitian forms in the theory of the separation of the roots of algebraic equations. (1936)
[6] Macduffee, C. C.: The theory of matrices. (1956) · Zbl 0007.19507
[7] Marden, M.: The geometry of polynomials. Math. surveys 3 (1966) · Zbl 0162.37101
[8] Ostrowski, A.; Schneider, H.: Some theorems on the inertia of general matrices. J. math. Anal. appl. 4, 72-84 (1962) · Zbl 0112.01401
[9] Stéphanos, C.: Sur une extension du calcul des substitutions linéaires. J. math. Pures appl. 6, 73-128 (1900) · JFM 31.0132.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.